# SDR ASAA2023121949222

- Difficulty date: December 19, 2023
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000200200
- Part serial: IC7325
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM A043: LH ELEVATOR, UPPER SURFACE, 20 IN APPROX FROM INBOARD EDGE WITH PREVIOUS REPAIR, PLEASE PROVIDE THE DOCUMENTATION GROUNDED - YES.  PERFORMED A CATEGORY A PERMANENT REPAIR TO LEFT HAND ELEVATOR UPPER SKIN BY REMOVING PREVIOUS REPAIR, FOUND TO HAVE A DEEP SCRATCH AND DELAMINATION AND PERFORMING A NEW SKIN REPAIR WITH NEW DOCUMENTATION. THE REPAIR IS A CIRCULAR SHAPE, 11" FORE TO AFT, 12" WIDE, LOCATED 3" AFT OF THE FORWARD  EDGE, 24.5" FROM THE TRAILING EDGE, AND 22" FROM THE INBOARD EDGE. THE REPAIR IS LOCATED ACROSS ZONES 1-A AND 2-G. THE REPAIR WAS ACCOMPLISHED IAW  A320-200-SRM-55-21-11-283-013 TABLE 001, SRM -55-21-11-300-037, AND SRM -55-21-11-300-041 REV 147-11/01/2023. A/C TYPE:A320-214, A/C SN:5004, AC FC: 11,814,A/C FH: 35,282:14 A/C WEIGHT VARIANT:WV 015. HEACO DOT A043 REMOVED
